# SDR 99ZZZX4637

- Difficulty date: December 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N477ER
- Make and model: Cessna 172R
- Aircraft serial: 17280622
- Engine: Lyc IO360L2A
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Malfunctioned
- Location: Forward
- Part time: 936 hours
- Stage of operation: NR
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

THE PILOT REPORTED A BRIEF POWER LOSS.  THOROUGHLY INSPECTED ENGINE AND COMPONENTS.  CLEANED AND INSPECTED SPARK PLUGS, FLOW DIVIDER, INSPECTED FUEL STRAINER AND SERVO SCREEN, CLEANED AND INSPECTED FUEL NOZZLES.  A POST-MAINTENANCE GROUND RUN INDICATED NORMAL OPERATION.
